# SDR DALA2018041802619

- Difficulty date: April 12, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 68,085 hours, 17,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY LIGHT LENS LOOSE.  SECURED THE LENS IAW AMM 33-51.  OK FOR SERVICE.
